MathSciNet Relay Station
MathSciNet bibliographic data
MR292089 (45 #1176) 58D99 (57D35)
Cerf, Jean La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie. (French) Inst. Hautes Études Sci. Publ. Math. No. 39 (1970), 5–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement